MathSciNet Relay Station
MathSciNet bibliographic data
MR2457407 49K20 (49K10)
Grabovsky, Yury; Mengesha, Tadele Sufficient conditions for strong local minimal: the case of $C^1$ extremals. Trans. Amer. Math. Soc. 361 (2009), no. 3, 1495–1541.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement